# SDR DL757952811

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N550139A
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE UPPER SKIN OF SPOILER, APPROX 25.5 FROM  O/B EDGE, 4 INCHES FROM TRAILING EDGE.  REPAIR CONSISTED OF BONDING 3 REPAIR PLIES USING GRAPHITE CLOTH REPAIR MATERIAL AND 9390 ADHESIVE RESKIN SYSTEM, CURED AT 200 DEGREES FOR A TOTAL OF FOUR HOURS AS CALLED OUT IN THE 57-70-01 REF 51-70-17.
